Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Painless, large boil in right arm pit, had similar one on thigh, no fever headaches. Medicine?

i am having a big boil in my right arm pit, the is no pain in my arm pit it developed 3 days s reddish / pink in color. still i am confused it is boil or not,coz had boil in my right thigh few weeks before and ,usually boils hurts even if they are no fever , headaches or any other complication. what medicine should i take? Thanks in advance for your kind reply.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question
I would suggest you should apply neosporin cream on the area twice a day . You can take over the counter tylenol to reduce the redness and inflammation.
If it does not improve , you will need to visit a Dermatologist . thanks and take care . You should also get a blood test done to rule out diabetes.
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor